chitting with clenbuterol
Jun 27, 2003
Hi, I have a question about the using of Clenbuterol. I have been using Clenbuterol for weight lost during cutting phase. I have use it for two weeks and I have notice the effect weight lost beging slowed down after the 3rd weeks. why it could be as I use about 14MCG a day and low carb diet. Then I stop for a week without training and taking any compound and do you think after one week and IF I countinue the compound and hard training, is that my weight will continue to drop again? One week wihtout lifting a single pound and single mcg, will effect my musle lost? Please advice.
Response from Mr. Vergel
I believe clenbuterol is not a good option for those with HIV since it can increase blood pressure dramatically, decrease potasium and magnesium, and increase anxiety and moodiness in some. The studies on lean body mass and fat have all being performed in cattle but not in humans. I am sorry I can not help you in this one. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.